MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL

STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL
Catalog Number 1460000000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 12 malfunction events(s), where it was reported the devices experienced brakes cannot be engaged; false engagement of brakes.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.8 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings (components/results) 1 device: actuator / mechanical problem identified 3 devices: part/component/sub-assembly term not applicable / mechanical problem identified 2 devices: actuator; gears / mechanical problem identified 1 device: chassis/frame / deformation problem 1 device: foot pedal / deformation problem 1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.Evaluation results findings (components/results) 1 device: actuator / mechanical problem identified 3 devices are pending evaluation.Evaluation results findings (components/results) 3 devices: insufficient information / results pending completion of investigation there was no remedial action taken.This device is not labeled for single use.

Brand Name
PRIME TC SWING-AWAY MODEL
Common Device Name
CHAIR, ADJUSTABLE, MECHANICAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24966321
Report Number0001831750-2026-99220
Device Sequence Number17391314
Product Code INN
UDI-Device Identifier07613327282665
UDI-Public7613327282665
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized12
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1460000000
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown